# SDR AALA202211254364

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 21,772 hours, 8,969 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L-2 DOOR WARNING STRAP BROKEN. REMOVED AND REPLACED L-2 DOOR WARNING STRAP PER ECO J0755AB.
